RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2002, Volume 132, Number 1, Pages 105–125 (Mi tmf350)  

This article is cited in 1 scientific paper (total in 1 paper)

Dynamics of Inhomogeneous Chains of Coupled Quadratic Maps

A. Yu. Loskutov, A. K. Prokhorov, S. D. Rybalko

M. V. Lomonosov Moscow State University

Abstract: A new effective local analysis method is elaborated for coupled map dynamics. In contrast to the previously suggested methods, it allows visually investigating the evolution of synchronization and complex-behavior domains for a distributed medium described by a set of maps. The efficiency of the method is demonstrated with examples of ring and flow models of diffusively coupled quadratic maps. An analysis of a ring chain in the presence of space defects reveals some new global-behavior phenomena.

Keywords: distributed media, space–time chaos, coupled-map lattices

DOI: https://doi.org/10.4213/tmf350

Full text: PDF file (2901 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2002, 132:1, 983–999

Bibliographic databases:

Received: 17.12.2001

Citation: A. Yu. Loskutov, A. K. Prokhorov, S. D. Rybalko, “Dynamics of Inhomogeneous Chains of Coupled Quadratic Maps”, TMF, 132:1 (2002), 105–125; Theoret. and Math. Phys., 132:1 (2002), 983–999

Citation in format AMSBIB
\Bibitem{LosProRyb02}
\by A.~Yu.~Loskutov, A.~K.~Prokhorov, S.~D.~Rybalko
\paper Dynamics of Inhomogeneous Chains of Coupled Quadratic Maps
\jour TMF
\yr 2002
\vol 132
\issue 1
\pages 105--125
\mathnet{http://mi.mathnet.ru/tmf350}
\crossref{https://doi.org/10.4213/tmf350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1956681}
\zmath{https://zbmath.org/?q=an:1069.82008}
\transl
\jour Theoret. and Math. Phys.
\yr 2002
\vol 132
\issue 1
\pages 983--999
\crossref{https://doi.org/10.1023/A:1019667526473}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000177713500007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf350
  • https://doi.org/10.4213/tmf350
  • http://mi.mathnet.ru/eng/tmf/v132/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zemskov E.P., Loskutov A., “Exact analytical solutions for nonlinear waves in the inhomogeneous Fisher-Kolmogorov equation”, Eur Phys J B, 79:1 (2011), 79–84  crossref  mathscinet  adsnasa  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:199
    Full text:77
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019